ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Магнитная восприимчивость размерно квантованной полупроводниковой проволоки. Размерный переход «диамагнетик-парамагнетик» в проволоках

Киракосян, А. А. and Кумашян, М. К. and Асатрян, А. Л. (1998) Магнитная восприимчивость размерно квантованной полупроводниковой проволоки. Размерный переход «диамагнетик-парамагнетик» в проволоках. ՀՀ ԳԱԱ Տեղեկագիր. Ֆիզիկա, 33 (2). pp. 55-63. ISSN 0002-3035

[img]
Preview
PDF
Download (1142Kb) | Preview
    Item Type: Article
    Additional Information: Magnetic susceptibility of size-quantized wire. «Diamagnetic-paramagnetic» size-transition in wires. Չափայնորեն քվանտացված կիսահաղորդչային լարի մագնիսական ընկալունակությունը : «Դիամագնիս-պարամագնիս» չափային անցումը լարերում:
    Uncontrolled Keywords: Kirakosian A. A., Ghoumashian M. Gh., Asatrian A. L., Կիրակոսյան Ա. Ա., Ղումաշյան Մ. Ղ., Ասատրյան Ա. Լ.
    Subjects: Q Science > QC Physics > Physics of Semiconductors
    Q Science > QC Physics > Radiophysics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 22 Jun 2012 11:25
    Last Modified: 11 Mar 2014 16:24
    URI: http://physics.asj-oa.am/id/eprint/807

    Actions (login required)

    View Item